Electronic Communications in Probability

On existence of progressively measurable modifications

Martin Ondrejat and Jan Seidler

Full-text: Open access


In this note we provide a short and simple proof that every adapted measurable stochastic process admits a progressively measurable modification.<br />

Article information

Electron. Commun. Probab., Volume 18 (2013), paper no. 20, 6 pp.

Accepted: 12 March 2013
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G07: General theory of processes

progressive measurability modification

This work is licensed under a Creative Commons Attribution 3.0 License.


Ondrejat, Martin; Seidler, Jan. On existence of progressively measurable modifications. Electron. Commun. Probab. 18 (2013), paper no. 20, 6 pp. doi:10.1214/ECP.v18-2548. https://projecteuclid.org/euclid.ecp/1465315559

Export citation


  • Dellacherie, Claude; Meyer, Paul-André. Probabilités et potentiel. (French) Chapitres I à IV. Édition entièrement refondue. Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. XV. Actualités Scientifiques et Industrielles, No. 1372. Hermann, Paris, 1975. x+291 pp.
  • Irle, Albrecht. On the measurability of conditional expectations. Pacific J. Math. 70 (1977), no. 1, 177–178.
  • Kaden, Svenja; Potthoff, Jürgen. Progressive stochastic processes and an application to the Itô integral. Stochastic Anal. Appl. 22 (2004), no. 4, 843–865.
  • Medvegyev, Péter. Stochastic integration theory. Oxford Graduate Texts in Mathematics, 14. Oxford University Press, Oxford, 2007. xx+608 pp. ISBN: 978-0-19-921525-6
  • Peszat, S.; Zabczyk, J. Stochastic partial differential equations with Lévy noise. An evolution equation approach. Encyclopedia of Mathematics and its Applications, 113. Cambridge University Press, Cambridge, 2007. xii+419 pp. ISBN: 978-0-521-87989-7
  • Srivastava, S. M. A course on Borel sets. Graduate Texts in Mathematics, 180. Springer-Verlag, New York, 1998. xvi+261 pp. ISBN: 0-387-98412-7